Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 17, Pages 2783-2803
http://dx.doi.org/10.1155/IJMMS.2005.2783

Structured lattices and ground categories of L-sets

Department of Mathematics “Ennio De Giorgi”, University of Lecce, P.O. Box 193, Lecce 73100, Italy

Received 25 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Frascella and C. Guido, “Structured lattices and ground categories of -sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 17, pp. 2783-2803, 2005. https://doi.org/10.1155/IJMMS.2005.2783.